Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had general anaesthesia. Started feeling emotional and sensitive. Is this common?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
Hi Dr,
Ihad General Anaesthesia 24hrs ago for an ARthroscopy . . .Today I feel absolutely flat emotionally, and extremely sensitive,and I would say paranoid about my partners fidelity . I'm trying to hang on to reality but coupled with feeling exhausted also worryiong that I'm going to make a fool of myself. And I feel so very low . I had Oromorph also when in recovery suite .
Posted Wed, 31 Oct 2012 in Medicines and Side Effects
Answered by Dr. Anil Grover 2 hours later
Hi there,
Thanks for writing in.
I am a medical specialist with an additional degree in cardiologist.
Your feeling low can be partly attributed to what doctors said after Arthroscopic examination about your knee.
After a general anesthesia for procedures which have gone for some time, such feelings are not uncommon. I will suggest, you wait it out. For any drug to be out of our system takes about 72 hours on an average so please give two days, still you feel the same feeling then it is not because of general anesthesia and you need to be concerned about. I am sure additional wait of 48 hours will help you a lot. Two questions I have a) Are you getting normal sleep after waking out of anesthesia? b) Did you in the past had such feelings?. Good Luck.
With Best Wishes
Dr Anil Grover
Medical Specialist & Cardiologist
MD (Internal Medicine) DM (Cardiologist)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor